Currently unavailable.
We don't know when or if this item will be back in stock.

Have one to sell? Sell on Amazon

North by Honeywell 35222AA Aspirin 325 mg, 50 per unit


Currently unavailable.
We don't know when or if this item will be back in stock.
    This fits your .
  • Enter your model number to make sure this fits.
  • Aspirin 325 milligram
  • For the temporary relief of minor aches due to headache, muscle pain, menstrual pain and toothache
  • Compare to the active ingredient in Ecotrin
  • Active ingredient aspirin 325 milligram per tablet
  • Comes in 50 tablet per pack
  • For the temporarily relief of minor aches and pains due to headache, colds, muscle pain, menstrual pain and toothache
  • Compare to the active ingredient in ecotrin
Show more
Black Friday in Tools and Home Improvement

Find our Black Friday and everyday Tools and Home Improvement deals Learn more


Discover new and innovative products
Shop the latest tools and home improvement products from today's brightest startups on Amazon Launchpad. Shop now
Currently unavailable. We don't know when or if this item will be back in stock.

Have a question?

Find answers in product info, Q&As, reviews

Please make sure that you are posting in the form of a question.

Don't see what you're looking for?
There was a problem completing your request. Please try your search again later.
All Product Information Customer Q&A's Customer Reviews

Product description

From the Manufacturer

Aspirin 325 mg, 50 per unit **


Product information

Technical Details

Additional Information

Warranty & Support

Product Warranty: For warranty information about this product, please click here

Feedback

If you are a seller for this product, would you like to suggest updates through seller support?
Would you like to tell us about a lower price?

Customer Questions & Answers

Customer reviews

There are no customer reviews yet.
Share your thoughts with other customers